Alert archive / Illinois / River Flood Warnings in 2010
River Flood Warning 48, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 22, 2010, 3:36 PM CDT for Sangamon County, Illinois. It took effect at Jun 24, 2010, 4:59 PM CDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2010, 3:36 PM CDT (20:36 UTC)
- In effect from
- Jun 24, 2010, 4:59 PM CDT
- Expired
- Jun 25, 2010, 2:32 PM CDT
- In force
- 22 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Sangamon County, IL
The radar
The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River at Riverton (RVTI2).
- Action stage
- 17 ft
- Minor stage
- 23 ft
- Moderate stage
- 26 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05576500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 22, 2:58 PM CDT, 38 minutes earlier.
Area forecast discussion, Jun 22, 2:58 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 258 PM CDT TUE JUN 22 2010 .DISCUSSION... ISSUED 257 PM CDT TUE JUN 22 2010 LATEST SURFACE ANALYSIS SHOWS A COMPLEX...CONVECTIVELY INDUCED... WEATHER PATTERN ACROSS THE REGION...COMPLETE WITH NUMEROUS WEAK MESO HIGHS...LOWS...AND OUTFLOW BOUNDARIES. HOWEVER...THIS IS NOTHING NEW FOR US LATELY. THE MOST SUBSTANTIAL OUTFLOW BOUNDARY AT THE MOMENT CURVES FROM A THUNDERSTORM OVER LAWRENCEVILLE IN SOUTHEAST ILLINOIS...THROUGH THE ST LOUIS METRO AREA...TO THE VICINITY OF DES MONIES IOWA. THE MAIN UPSTREAM SURFACE FRONT AT THIS TIME EXTENDS FROM FROM THE ROCKY MOUNTAINS NORTHEAST INTO THE UPPER MIDWEST. MAIN FORECAST CONCERN TODAY CONTINUES TO REVOLVE AROUND SHOWER/STORM CHANCES THROUGH THE SHORT TERM...ESPECIALLY WITH THE NEARBY OUTFLOW BOUNDARY THIS EVENING...MCS DEVELOPMENT OVERNIGHT...AND SURFACE COLD FRONTAL PASSAGE LATE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. 12Z MODELS LOOK CLOSE/REASONABLE FOR THE MOST PART THROUGH THE SHORT TERM OF THE FORECAST. WHILE MOST MODELS SEEM TO SHOW OCCASIONAL BOUTS OF CONVECTIVE FEEDBACK...THE 12Z GFS SUFFERS SIGNIFICANTLY AND HAS BEEN DISREGARDED WITH THIS FORECAST PACKAGE. SHORT TERM...TONIGHT THROUGH THURSDAY...THERE IS STILL SOME DEGREE OF UNCERTAINTY WITH THE THREAT OF STORM REDEVELOPMENT THIS EVENING. A MCV...ON THE NORTHWEST EDGE OF THE MAIN REGIONAL OUTFLOW BOUNDARY...IS EXPECTED TO TRACK THROUGH THE FORECAST AREA THIS EVENING. WHILE THE NEAR SURFACE LAYER HAS STABILIZED SIGNIFICANTLY DUE TO TODAY/S CONVECTION AND CLOUDS...A FEW HOURS OF CLEARING LATE THIS AFTERNOON INTO THE EVENING SHOULD RESULT IN RAPID DESTABILIZATION. WITH THIS IN MIND...CAN NOT RULE OUT ADDITIONAL DEVELOPMENT THIS EVENING. MCS DEVELOPMENT TONIGHT IS EXPECTED TO OCCUR OVER THE CENTRAL PLAINS WHERE A STRONG LOW LEVEL JET WILL IMPINGE ON THE MAIN SURFACE FRONT...AND COUPLE WITH A STRONG UPPER WAVE MOVING OUT OF THE MEAN WESTERN U.S. TROF. THE MCS SHOULD TRACK ACROSS NORTHERN ILLINOIS BY DAYBREAK AND MAY IMPACT NORTHERN SECTIONS OF THE FORECAST AREA. HOWEVER...MOST LOCATIONS ARE NOT LIKELY TO SEE MORE SHOWER/STORM DEVELOPMENT UNTIL THE UPPER WAVE PASSES TO OUR NORTH WEDNESDAY AFTERNOON AND NIGHT AND DRAGS THE COLD FRONT THROUGH THE FORECAST AREA. STRONG INSTABILITY SHOULD BE ABLE TO DEVELOP BY WEDNESDAY AFTERNOON...AND WHEN COUPLED WITH THE FORCING OF THE PASSING WAVE...PROVIDE SHOWERS/STORMS AND A SEVERE RISK WITH FROPA. ONCE THE FRONT CLEARS THE REGION WEDNESDAY NIGHT...SOMEWHAT COOLER AND LESS HUMID AIR WILL PUSH INTO THE REGION AS HIGH PRESSURE BUILDS IN. THIS WILL PROVIDE QUIET AND MORE COMFORTABLE WEATHER INTO THE EXTENDED RANGE OF THE FORECAST. LONG TERM...FRIDAY THROUGH TUESDAY...MODEL/ENSEMBLE AGREEMENT BETTER TODAY THAN IN RECENT DAYS. SOLUTIONS ARE COMING IN LINE WITH ECMWF ENSEMBLE MEAN HAS SHOWN FOR A FEW RUNS. DRY WEATHER IS ANTICIPATED INITIALLY...WITH NEUTRAL NORTHWEST FLOW ALOFT AND HIGH PRESSURE AT THE SURFACE. THEN...AS THE FLOW ACROSS THE LOWER 48 STATES TRENDS MORE PROGRESSIVE...A FAIRLY FLAT UPPER RIDGE WILL PUSH ACROSS THE REGION SATURDAY...FOLLOWED BY A TROF ON SUNDAY. SUNDAY/S TROF WILL PUSH A SURFACE FRONT THROUGH THE FORECAST AREA...BRINGING US OUR NEXT CHANCE FOR ORGANIZED SHOWER/STORM DEVELOPMENT. QUIETER WEATHER WILL RETURN BEHIND THE FRONTAL SYSTEM ON MONDAY. REGARDLESS OF WHERE WE LIE THROUGH THE EXTENDED RANGE OF THE FORECAST...AT LEAST SOMEWHAT ABOVE NORMAL TEMPERATURES ARE ANTICIPATED. BAK && .AVIATION... ISSUED 1230 PM CDT TUE JUN 22 2010 SAME WEATHER PATTERN WITH SIMILAR TAFS. BOTTOM LINE IS...VFR WITH CONTINUED THREATS OF TSRA AND DROPS FROM THERE. MURKY FORECAST AT BEST. SOME CLEARING EXPECTED THIS AFTERNOON BEHIND THESE ROUNDS OF TSRA...BUT ANOTHER WAVE IN WRN IA EXPECTED TO BE BRINGING YET ANOTHER ROUND AROUND AND AFTER 00Z. LOCATIONS IMPACTED MAY BE SKETCHY AS TO HOW CONFINED TO THE NORTH IT WILL END UP BEING. VCTS FOR EVERYONE UNTIL STORMS DEVELOP. SOME BREAKING UP FORECAST FOR MID MORNING TOMORROW...AND PUT IN 15Z GROUP ACCORDINGLY. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 22, 3:20 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 320 PM CDT TUE JUN 22 2010 ILZ027>031-036>038-040-041-231100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 320 PM CDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR ONCE AGAIN TONIGHT AND INTO THE OVERNIGHT HOURS. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH THESE STORMS...WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY THREAT...ALONG WITH HEAVY RAINFALL AND FREQUENT LIGHTNING. FLOODING WILL CONTINUE TO BE A PROBLEM ASSOCIATED WITH ANY THUNDERSTORMS THAT MAY DEVELOP AS THE GROUND IS SO SATURATED FROM RECENT RAINS. HEAT INDEX VALUES ARE EXPECTED TO BE AROUND 100 DEGREES THIS AFTERNOON. FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. MINOR TO MODERATE FLOODING WILL CONTINUE ON THE SPOON RIVER AS WELL...FOR A COUPLE MORE DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY INTO WEDNESDAY NIGHT AS A COLD FRONT MOVES ACROSS THE AREA. SEVERE WEATHER WILL BE POSSIBLE AGAIN WEDNESDAY AND WEDNESDAY NIGHT. HEAT INDEX VALUES ARE EXPECTED TO BE AROUND 100 DEGREES AGAIN WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. ILZ042>057-061>063-231100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS- EDGAR-LOGAN-MACON-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT- SHELBY-VERMILION- 320 PM CDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR ONCE AGAIN TONIGHT AND INTO THE OVERNIGHT HOURS. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH THESE STORMS...WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY THREAT...ALONG WITH HEAVY RAINFALL AND FREQUENT LIGHTNING. FLOODING WILL CONTINUE TO BE A PROBLEM ASSOCIATED WITH ANY THUNDERSTORMS THAT MAY DEVELOP AS THE GROUND IS SO SATURATED FROM RECENT RAINS. FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY SOUTHWEST THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. FLOODING IS ALSO EXPECTED ALONG THE SANGAMON RIVER AT CHANDLERVILLE AND MONTICELLO. HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AND WEDNESDAY NIGHT AS A COLD FRONT APPROACHES THE AREA. THERE IS A SLIGHT RISK OF SEVERE STORMS. HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO ACCOMPANY THE STRONGER STORMS. HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. ILZ066>068-071>073-231100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 320 PM CDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR ONCE AGAIN TONIGHT AND INTO THE OVERNIGHT HOURS. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH THESE STORMS...WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY THREAT...ALONG WITH HEAVY RAINFALL AND FREQUENT LIGHTNING. FLOODING WILL CONTINUE TO BE A PROBLEM ASSOCIATED WITH ANY THUNDERSTORMS THAT MAY DEVELOP AS THE GROUND IS SO SATURATED FROM RECENT RAINS. EXTENSIVE FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH RIVER THE NEXT SEVERAL DAYS. FLOODING IS ALSO EXPECTED ALONG THE LITTLE WABASH RIVER BY CLAY CITY AND THE EMBARRAS RIVER AT LAWRENCEVILLE. HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL ANOTHER THREAT FOR THUNDERSTORMS THROUGH EARLY THURSDAY MORNING. AT THIS TIME...IT APPEARS WEDNESDAY NIGHT WILL HAVE THE BEST CHANCE OF SEVERE WEATHER IN SOUTHEAST ILLINOIS. AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. HJS
In the hours before
Special weather statement, Jun 22, 11:07 AM CDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1107 AM CDT TUE JUN 22 2010
ILZ040-047-049-050-221700-
CASS-MORGAN-SCHUYLER-SCOTT-
1107 AM CDT TUE JUN 22 2010
...SIGNIFICANT WEATHER ALERT FOR CASS...NORTHERN MORGAN...NORTHERN
SCOTT AND SOUTHERN SCHUYLER COUNTIES UNTIL NOON CDT...
AT 1102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTH OF MEREDOSIA...OR 9 MILES
SOUTHWEST OF BEARDSTOWN...MOVING EAST AT 50 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ARENZVILLE...
BLUFF SPRINGS...
VIRGINIA...
LITERBERRY...
OTHER LOCATIONS AFFECTED INCLUDE...PHILADELPHIA...SINCLAIR AND
PRENTICE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3980 9061 3983 9058 3986 9059 3989 9058
3993 9054 3995 9054 3997 9052 3999 9053
4006 9033 4004 9002 3967 9000 3967 9064
TIME...MOT...LOC 1607Z 273DEG 43KT 3992 9047
CHSLocal storm report, Jun 22, 11:33 AM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1133 AM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM FLASH FLOOD PANA 39.39N 89.08W
06/22/2010 CHRISTIAN IL TRAINED SPOTTER
6 INCHES OF WATER FLOWING OVER CITY ROADS.
&&
JANKOWSKISpecial weather statement, Jun 22, 11:51 AM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1151 AM CDT TUE JUN 22 2010
ILZ041-042-048-050>052-221745-
CHRISTIAN-LOGAN-MASON-MENARD-MORGAN-SANGAMON-
1151 AM CDT TUE JUN 22 2010
...SIGNIFICANT WEATHER ALERT FOR EASTERN MASON...EASTERN MENARD...
EASTERN MORGAN...NORTHERN SANGAMON...NORTHWESTERN CHRISTIAN AND
SOUTHERN LOGAN COUNTIES UNTIL 1245 PM CDT...
AT 1148 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
MASON CITY TO NEW BERLIN...MOVING EAST AT 30 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WILLIAMSVILLE...
LINCOLN...
SPRINGFIELD...
SHERMAN...
ELKHART...
RIVERTON...
OTHER LOCATIONS AFFECTED INCLUDE...SALISBURY...NEW HOLLAND...
SWEETWATER...FARMINGDALE...CANTRALL AND FANCY PRAIRIE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4018 8916 3991 8924 3969 8946 3978 9000
4021 8962
TIME...MOT...LOC 1652Z 290DEG 28KT 4019 8954 3978 8989
CHSLocal storm report, Jun 22, 12:03 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1203 PM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 PM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
06/22/2010 M2.82 INCH LOGAN IL CO-OP OBSERVER
RAINFALL SINCE 6 AM...6 HOURS.
&&
JANKOWSKILocal storm report, Jun 22, 1:02 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
102 PM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
06/22/2010 M1.55 INCH MORGAN IL CO-OP OBSERVER
0530 AM HEAVY RAIN 3 E PANA 39.39N 89.02W
06/22/2010 M2.20 INCH SHELBY IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 W KINCAID 39.59N 89.47W
06/22/2010 M2.10 INCH CHRISTIAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN RUSHVILLE 40.12N 90.57W
06/22/2010 M1.50 INCH SCHUYLER IL CO-OP OBSERVER
0700 AM HEAVY RAIN HUNTSVILLE 40.18N 90.87W
06/22/2010 M1.88 INCH SCHUYLER IL CO-OP OBSERVER
24 HOUR RAINFALL
0722 AM HEAVY RAIN 1 SW JEROME 39.76N 89.69W
06/22/2010 M1.94 INCH SANGAMON IL MESONET
24 HOUR RAINFALL. SWOP REPORT.
0755 AM HAIL MACKINAW 40.53N 89.36W
06/22/2010 M0.25 INCH TAZEWELL IL CO-OP OBSERVER
0801 AM HEAVY RAIN 1 W JACKSONVILLE 39.73N 90.25W
06/22/2010 M1.66 INCH MORGAN IL MESONET
SWOP REPORT
0830 AM FLASH FLOOD FARMINGTON 40.72N 90.01W
06/22/2010 FULTON IL EMERGENCY MNGR
1 FOOT OF WATER ON ROUTE 116 IN DOWNTOWN FARMINGTON.
CURRENTLY VERY HEAVY RAIN.
0830 AM FLASH FLOOD FARMINGTON 40.72N 90.01W
06/22/2010 FULTON IL EMERGENCY MNGR
SEVERAL INCHES OF WATER FLOWING OVER SEVERAL ROADS IN
NORTHERN FULTON COUNTY. DITCHES ALSO OVERFLOWING.
0845 AM HEAVY RAIN 2 S PHILADELPHIA 39.89N 90.12W
06/22/2010 M1.79 INCH CASS IL MESONET
OVERNIGHT RAINFALL. SWOP REPORT.
0902 AM FLASH FLOOD 4 S PANA 39.33N 89.08W
06/22/2010 SHELBY IL MESONET
1 TO 2 FEET OF WATER FLOWING OVER MANY ROADS.
0950 AM HEAVY RAIN 1 SE LINCOLN 40.14N 89.35W
06/22/2010 M1.88 INCH LOGAN IL MESONET
MEASURED IN 20 MINUTES
1004 AM HEAVY RAIN LINCOLN 40.15N 89.37W
06/22/2010 M1.83 INCH LOGAN IL EMERGENCY MNGR
RAINFALL IN 1 HOUR AND 20 MINUTES.
1005 AM FLASH FLOOD LINCOLN 40.15N 89.37W
06/22/2010 LOGAN IL EMERGENCY MNGR
INTERSECTION FLOODED IN LINCOLN AT WOODLAWN...5TH STREET
AND BROADWAY...CARS STRANDED.
1019 AM FLASH FLOOD LINCOLN 40.15N 89.37W
06/22/2010 LOGAN IL EMERGENCY MNGR
WATER FLOWING INTO LINCOLN HIGH SCHOOL FROM PARKING
LOT...ESTIMATED DEPTH 12 INCHES.
1025 AM HEAVY RAIN 3 S CHESTNUT 40.02N 89.20W
06/22/2010 M2.80 INCH LOGAN IL MESONET
RAINFALL IN PAST HOUR...3.02 INCHES SO FAR TODAY.
1030 AM HEAVY RAIN SHERMAN 39.89N 89.61W
06/22/2010 M1.00 INCH SANGAMON IL NWS EMPLOYEE
RAINFALL SINCE 10 AM...30 MINUTES...STILL RECEIVING HEAVY
RAIN...BRIEF POWER FAILURE.
1045 AM HEAVY RAIN 1 SE LINCOLN 40.14N 89.35W
06/22/2010 M2.11 INCH LOGAN IL MESONET
RAINFALL IN THE PAST 60 MINUTES.
1125 AM FLASH FLOOD PANA 39.39N 89.08W
06/22/2010 CHRISTIAN IL TRAINED SPOTTER
6 INCHES OF WATER FLOWING OVER CITY ROADS.
1201 PM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
06/22/2010 M2.82 INCH LOGAN IL CO-OP OBSERVER
RAINFALL SINCE 6 AM...6 HOURS.
0100 PM HEAVY RAIN LINCOLN 40.15N 89.37W
06/22/2010 M2.42 INCH LOGAN IL NWS EMPLOYEE
6 HOUR RAINFALL MEASURED AT THE NWS OFFICE IN LINCOLN.
&&
JANKOWSKILocal storm report, Jun 22, 1:41 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
141 PM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 PM FLASH FLOOD 6 WNW ASSUMPTION 39.55N 89.15W
06/22/2010 CHRISTIAN IL PUBLIC
ESTIMATED GREATER THAN 6 INCHES OF WATER FLOWING OVER
1350N ROAD.
&&
JANKOWSKIThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:17 PM CDT | Tornado Warning | ILX | Fulton, Schuyler | 58 min |
| Jun 21, 7:22 PM CDT | Flash Flood Warning | ILX | Vermilion | 6 hr |
| Jun 21, 8:13 PM CDT | Special Weather Statement | ILX | Mason | 47 min |
| Jun 21, 8:17 PM CDT | Tornado Warning | ILX | Vermilion | 21 min |
| Jun 21, 8:29 PM CDT | Areal Flood Advisory | ILX | Fulton, Schuyler | 6 hr |
| Jun 21, 9:35 PM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 6 hr |
| Jun 21, 9:43 PM CDT | Flash Flood Warning | ILX | Edgar, Vermilion | 6 hr |
| Jun 21, 9:47 PM CDT | Areal Flood Advisory | ILX | Knox, Marshall, Peoria, Stark | 6 hr |
| Jun 21, 10:24 PM CDT | Special Weather Statement | ILX | DeWitt, Logan, Tazewell | 66 min |
| Jun 21, 10:59 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon, Mason, Menard, Tazewell | 61 min |
| Jun 21, 11:20 PM CDT | Areal Flood Advisory | ILX | Logan, Mason, Menard, Tazewell | 6 hr |
| Jun 21, 11:22 PM CDT | Special Weather Statement | ILX | McLean | 53 min |
| Jun 22, 12:08 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 37 min |
| Jun 22, 1:02 AM CDT | Flash Flood Warning | ILX | Cass, Fulton, Mason, Peoria, Schuyler, Tazewell | 6 hr |
| Jun 22, 1:19 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Schuyler | 56 min |
| Jun 22, 1:27 AM CDT | Areal Flood Advisory | ILX | Vermilion | 9 hr |
| Jun 22, 1:43 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 62 min |
| Jun 22, 2:05 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 55 min |
| Jun 22, 2:53 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon, Shelby | 37 min |
| Jun 22, 3:02 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Scott | 6 hr |
| Jun 22, 6:59 AM CDT | Areal Flood Advisory | ILX | Cass, Fulton, Mason, Peoria, Schuyler, Tazewell | 6 hr |
| Jun 22, 8:41 AM CDT | Flash Flood Warning | ILX | Fulton, Knox, Peoria | 6 hr |
| Jun 22, 9:05 AM CDT | Areal Flood Advisory | ILX | Christian, Shelby | 6 hr |
| Jun 22, 9:22 AM CDT | Flash Flood Warning | ILX | Fulton, Mason, Tazewell | 6 hr |
| Jun 22, 9:30 AM CDT | Areal Flood Advisory | ILX | Logan, Menard | 6 hr |
| Jun 22, 9:43 AM CDT | Flash Flood Warning | ILX | Logan, Mason, Menard | 6 hr |
| Jun 22, 10:09 AM CDT | Areal Flood Advisory | ILX | Logan, Macon, Moultrie, Piatt | 6 hr |
| Jun 22, 10:20 AM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 55 min |
| Jun 22, 10:21 AM CDT | Flash Flood Warning | ILX | Macon | 6 hr |
| Jun 22, 10:30 AM CDT | Areal Flood Advisory | ILX | Christian, Sangamon | 5 hr |
| Jun 22, 10:54 AM CDT | Areal Flood Advisory | ILX | Champaign, Coles, Douglas, Moultrie | 6 hr |
| Jun 22, 11:06 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Scott | 5 hr |
| Jun 22, 11:07 AM CDT | Special Weather Statement | ILX | Cass, Morgan | 53 min |
| Jun 22, 11:13 AM CDT | Areal Flood Advisory | ILX | Christian, Sangamon, Shelby | 5 hr |
| Jun 22, 11:32 AM CDT | Flash Flood Warning | ILX | Christian, Shelby | 5 hr |
| Jun 22, 11:51 AM CDT | Special Weather Statement | ILX | Logan, Sangamon | 54 min |
| Jun 22, 1:23 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Richland | 41 min |
| Jun 22, 3:27 PM CDT | Areal Flood Advisory | ILX | Logan | 24 hr |
| Jun 22, 3:39 PM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 6 days |
Nearby
River Flood Warnings in Illinois, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.